# SDR AUS20040376

- Difficulty date: April 28, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Seized
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) IB FLAP SELECTOR VALVE INPUT ROD SELF ALIGNING BEARING BINDING DUE TO LACK OF LUBRICATION.
